MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 4.5X5.5, 5MM; DENTAL ABUTMENT

ZIMMER DENTAL HEAL COLLAR 4.5X5.5, 5MM; DENTAL ABUTMENT
Model Number HC455
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
It was reported that the healing collar can't be screwed.Another healing collar held at the dental office was placed.
 
Additional Manufacturer Narrative
It was reported that the healing collar can't be screwed.Another healing collar held at the dental office was placed.Zimvie received one (1) hc455, (heal collar 4.5x5.5, 5mm) for evaluation.Visual evaluation was performed, damaged at the threads.Would not seat.Malfunction.Dhr review was completed for the subject lot number lotnumber.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number lotnumber for similar events and no other complaint was identified.Review completed utilizing keywords: dental : fit : does not seat.The customer did not submit images for the reported event.Based on the investigation and risk management file review as per (b)(4), the most likely root cause determined from the investigation was healing abutment connection geometry is not designed correctly (including design tolerances) for implant connection.Therefore, based on the available information, a device malfunction did occur.Damaged at the threads.Would not seat.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
The healing collar can't be screwed.Another healing collar held at the dental office was placed.

Brand Name
HEAL COLLAR 4.5X5.5, 5MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16727649
Report Number0002023141-2023-01043
Device Sequence Number7190538
Product Code DZE
UDI-Device Identifier00889024015074
UDI-Public(01)00889024015074(17)270328(10)2022031423
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111852
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberHC455
Device Catalogue NumberHC455
Device Lot Number2022031423
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2023
Supplement Date Received by Manufacturer03/28/2023
Initial Report FDA Received Date04/12/2023
Supplement Report FDA Received Date09/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age64 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic